# SDR DHL2004806517

- Difficulty date: January 4, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 84,257 hours, 26,080 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Fuselage
- Part time: 84,257 hours, 26,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTER WING OUTBOARD L/E FORMER CRACKED 0.250 AT STA XFS 791.250.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  PERFORMED STOP HOLE ON CRACK END AND FABRICATED ANGLE DOUBLER (2024T3 AL 0.032) IAW SRM 57-2-0 PG 9,10.  CLEANED, TREATED AND PRIMED ANGLE DOUBLER IAW SRM 51-1-8B.  INSTALLED ANGLE DOUBLER IAW SRM 57-2-0 PG 9, 10, SRM 51-1-21 PG 1, SRM 51-1-20D PG 9.
